2017
Том 69
№ 4

All Issues

Volume 37, № 1, 1985

Article (Ukrainian)

Normal group rings

Bovdi A. A., Gudivok P. M., Semirot M. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 3 – 8

Article (Ukrainian)

A Criterion for the completely regular growth of δ-subharmonic functions

Kondratyuk Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 8 – 13

Article (Ukrainian)

Asymptotic behavior of solutions of the heat-conduction equation with white noise in the right side

Dorogovtsev A. Ya., Ivasyshen S. D., Kukush A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 8 – 20

Article (Ukrainian)

Branching of eigenvalues of fredholm operators in the multidimensional case

Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 20 – 25

Article (Ukrainian)

A generalization of certain results from the theory of stochastic semigroups

Karataeva T. V., Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 26 – 31

Article (Ukrainian)

Dynamical equivalence of differential-functional equations of neutral type

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 31 – 37

Article (Ukrainian)

An estimate of the location of the spectrum of a matrix relative to plane curves

Mazko A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 38 – 42

Article (Ukrainian)

Straight-line method for a quasilinear equation of parabolic type with nonclassical boundary condition

Kulyev D. T., Makarov V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 42 – 48

Article (Ukrainian)

A criterion for the similarity of a closed operator to a self-adjoint operator

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 49 – 56

Article (Ukrainian)

Averaging method in systems with impulses

Mitropolskiy Yu. A., Perestyuk N. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 56 – 64

Article (Ukrainian)

Averaging method in systems with impulses

Mirzoeva T. M., Portenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 64 – 74

Article (Ukrainian)

Structure of strictly markov marked random closed sets

Molchanov I. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 74 – 80

Article (Ukrainian)

A method of integration of nonautonomous systems of second-order linear differential equations

Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 81 – 87

Article (Ukrainian)

Questions on imbedding quotient spaces and Banach algebras

Petunin Yu. I., Pogrebnoy V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 87 – 93

Article (Ukrainian)

Topological groups with a σ-compact space of subgroups

Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 93 – 98

Article (Ukrainian)

Solubility of stochastic differential equations with perturbed argument

Rodkina A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 98 – 103

Article (Ukrainian)

Stability with probability 1 of system of linear stochastic differential equations

Rudomino-Dusyatskaya I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 103 – 107

Article (Ukrainian)

Uniqueness of the solution of the cauchy problem for systems of loaded linear equations

Borok V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 108 – 109

Article (Ukrainian)

Oscillation of the realizations of bounded almost-sure Gaussian sequences

Buldygin V. V., Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 110 – 111

Article (Ukrainian)

Representation of the functions defined on certain Dirichlet series and the estimation of the Chebyshev function

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 112 – 113

Article (Ukrainian)

A property of the boundary spectrum of nonnegative operators

Veitsblit A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 114 – 116

Article (Ukrainian)

Representation of a solution of a generalized boundary problem for a system of differential equations, elliptic in the sense of Petrovskii

Gupalo A. S., Lopushanskaya G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 116 – 119

Article (Ukrainian)

Gel'fand transform of locally convex algebras

Lopushanskii O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 120 – 123

Article (Ukrainian)

Some cases of instability of equilibria of natural systems

Sosnitskii S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 124 – 127

Article (Ukrainian)

Influence of a variable time lag on the stability of oscillations of a pendulum with a vibrating suspension point

Shvets A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 127 – 129

Article (Ukrainian)

Properties of dzyadyk's polynomial kernels

Shevchuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 130 – 132